Approximation of Bayesian Nash Equilibrium

Armantier, Olivier, Florens, Jean-Pierre and Richard, Jean-François (2008) Approximation of Bayesian Nash Equilibrium. Journal of Applied Econometrics, 23 (7). pp. 965-981.

[img]
Preview
Text
Download (563kB) | Preview
Official URL: http://tse-fr.eu/pub/9801
Item Type: Article
Language: English
Date: November 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:50
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:9801
URI: http://publications.ut-capitole.fr/id/eprint/1850

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year